Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 269091, 13 pages
http://dx.doi.org/10.1155/2013/269091
Research Article

Delay-Dependent Finite-Time Filtering for Markovian Jump Systems with Different System Modes

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
3Key Laboratory on Signal and Information Processing, Xihua University, Chengdu, Sichuan 610039, China

Received 4 March 2013; Accepted 16 April 2013

Academic Editor: Qiankun Song

Copyright © 2013 Yong Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Zeng, Jun Cheng, Shouming Zhong, and Xiucheng Dong, “Delay-Dependent Finite-Time Filtering for Markovian Jump Systems with Different System Modes,” Journal of Applied Mathematics, vol. 2013, Article ID 269091, 13 pages, 2013. https://doi.org/10.1155/2013/269091.